MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074250-12
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 03/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The reported patient effect of dissection is listed in xience xpedition everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.The investigation determined the reported failure to advance appear to be related to circumstances of the procedure.There is no indication of a product quality issue.
 
Event or Problem Description
It was reported that the patient was hospitalized in the intense care unit (icu) with st segment elevation myocardial infarction (stemi) from the diffused mid-proximal and nearly occluded mid right coronary artery (rca).After pre-dilatation with an unspecified balloon catheter, the 2.5 x 33 mm xience xpedition stent delivery system (sds) was advanced but failed to cross the lesion due to the anatomy.The device was removed and a shorter 2.5 x 12 mm xience xpedition sds with a guideliner was attempted; however, proximal to the target lesion a vessel dissection occurred.A 2.25 x 8 mm xience xpedition stent was successfully implanted proximal to the target lesion.The dissection was treated with balloon angioplasty and the patient was put on medical management.No additional information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7387183
Report Number2024168-2018-02365
Device Sequence Number16339795
Product Code NIQ
UDI-Device Identifier08717648162121
UDI-Public08717648162121
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2019
Device Catalogue Number1074250-12
Device Lot Number6080941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight58